# SDR CALA2014032490693

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 83,672 hours, 23,910 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR PLACARD FOR SURVIVAL KIT D RING POINTS TO WRONG SIDE OF DOOR.  ADJUSTED D RING ON DOOR 4R.  PLACARD IS IN CORRECT POSITION.
